A variety of exact analytical solutions of extended shallow water wave equations via improved (G’/G) -expansion method

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this present work, we have established exact solutions for (2+1) and (3+1) dimensional extended shallow-water wave equations in-volving parameters by applying the improved (G’/G) -expansion method. Abundant traveling wave solutions with arbitrary parameter are successfully obtained by this method, and these wave solutions are expressed in terms of hyperbolic, trigonometric, and rational functions. The improved (G’/G) -expansion method is simple and powerful mathematical technique for constructing traveling wave, solitary wave, and periodic wave solutions of the nonlinear evaluation equations which arise from application in engineering and any other applied sciences. We also present the 3D graphical description of the obtained solutions for different cases with the aid of MAPLE 17.


  • Keywords


    Extended Shallow Water Wave Equations; Exact Solutions; Improved (G’/G) -Expansion Method; Nonlinear Partial Differential Equations.

  • References


      [1] Hirota, R. (1976). Direct method of finding exact solutions of nonlinear evolution equations. In Bäcklund transformations, the inverse scattering method, solitons, and their applications (pp. 40-68). Springer Berlin Heidelberg. https://doi.org/10.1007/BFb0081162.

      [2] Wazwaz, A. M. (2005). The tanh method: solitons and periodic solutions for the Dodd–Bullough–Mikhailov and the Tzitzeica–Dodd–Bullough equations. Chaos, Solitons & Fractals, 25(1), 55-63. https://doi.org/10.1016/j.chaos.2004.09.122.

      [3] Wazwaz, A. M. (2005). The tanh method: solitons and periodic solutions for the Dodd–Bullough–Mikhailov and the Tzitzeica–Dodd–Bullough equations. Chaos, Solitons & Fractals, 25(1), 55-63. https://doi.org/10.1016/j.chaos.2004.09.122.

      [4] Kumar, D., & Sarker, P. (2016). Investigation of exact traveling wave solution for the (2+ 1) dimensional nonlinear evolution equations via modified extended tanh-function method. International Journal of Physical Research, 4(2), 62-68. https://doi.org/10.14419/ijpr.v4i2.6588.

      [5] Naher, H., Abdullah, F. A., & Akbar, M. A. (2011). The exp-function method for new exact solutions of the nonlinear partial differential equations. International Journal of Physical Sciences, 6(29), 6706-6716. https://doi.org/10.5897/IJPS11.1026.

      [6] Akbar, M. A., & Ali, N. H. M. (2011). Exp-function method for Duffing Equation and new solutions of (2+ 1) dimensional dispersive long wave equations. Progress in Applied Mathematics, 1(2), 30-42.

      [7] Bekir, A., & Aksoy, E. (2013). Exact solutions of extended shallow water wave equations by exp-function method. International Journal of Numerical Methods for Heat & Fluid Flow, 23(2), 305-319. https://doi.org/10.1108/09615531311293489.

      [8] Yusufoğlu, E., & Bekir, A. (2006). Solitons and periodic solutions of coupled nonlinear evolution equations by using the sine–cosine method. International Journal of Computer Mathematics, 83(12), 915-924. https://doi.org/10.1080/00207160601138756.

      [9] Vakhnenko, V. O., Parkes, E. J., & Morrison, A. J. (2003). A Bäcklund transformation and the inverse scattering transform method for the generalised Vakhnenko equation. Chaos, Solitons & Fractals, 17(4), 683-692. https://doi.org/10.1016/S0960-0779(02)00483-6.

      [10] Dai, C., & Zhang, J. (2006). Jacobian elliptic function method for nonlinear differential-difference equations. Chaos, Solitons & Fractals, 27(4), 1042-1047. https://doi.org/10.1016/j.chaos.2005.04.071.

      [11] Liu, S., Fu, Z., Liu, S., & Zhao, Q. (2001). Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Physics Letters A, 289(1), 69-74. https://doi.org/10.1016/S0375-9601(01)00580-1.

      [12] Mohyud-Din, S. T., & Noor, M. A. (2009). Homotopy perturbation method for solving partial differential equations. Zeitschrift für Naturforschung A, 64(3-4), 157-170. https://doi.org/10.1515/zna-2009-3-402.

      [13] Fan, E., & Zhang, H. (1998). A note on the homogeneous balance method. Physics Letters A, 246(5), 403-406. https://doi.org/10.1016/S0375-9601(98)00547-7.

      [14] Zhang, S., & Xia, T. (2007). A generalized new auxiliary equation method and its applications to nonlinear partial differential equations. Physics Letters A, 363(5), 356-360. https://doi.org/10.1016/j.physleta.2006.11.035.

      [15] Singh, S. S. (2016). Solutions of Kudryashov-Sinelshchikov equation and generalized Radhakrishnan-Kundu-Lakshmanan equation by the first integral method. International Journal of Physical Research, 4(2), 37-42. https://doi.org/10.14419/ijpr.v4i2.6202.

      [16] Feng, Z., & Wang, X. (2003). The first integral method to the two-dimensional Burgers–Korteweg–de Vries equation. Physics Letters A, 308(2), 173-178. https://doi.org/10.1016/S0375-9601(03)00016-1.

      [17] Biazar, J., & Aslanpanah, Z. (2012). The First Integral Method for the Generalized Drinfel’d–Sokolov–Wilson system and Bretherton equation. International Journal of Applied, 1(4), 634-642.

      [18] Wazwaz, A. M. (2008). Multiple-soliton solutions of two extended model equations for shallow water waves. Applied Mathematics and Computation, 201(1), 790-799. https://doi.org/10.1016/j.amc.2008.01.017.

      [19] Wazwaz, A. M. (2010). Multiple-soliton solutions for extended shallow water wave equations. Studies in Mathematical Sciences, 1(1), 21-29.

      [20] Wang, M., Li, X., & Zhang, J. (2008). The (G’/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics. Physics Letters A, 372(4), 417-423. https://doi.org/10.1016/j.physleta.2007.07.051.

      [21] Verma, A., Jiwari, R., & Kumar, J. (2013). Traveling Wave Solutions for Shallow Water Wave Equation by (G'/G)-Expansion Method. World Academy of Science, Engineering and Technology, International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering, 7(5), 817-821.

      [22] Bekir, A., & Aksoy, E. (2012). Exact solutions of shallow water wave equations by using the -expansion method. Waves in Random and Complex Media, 22(3), 317-331. https://doi.org/10.1080/17455030.2012.683890.

      [23] Islam, M. S., Khan, K., & Akbar, M. A. (2015). An analytical method for finding exact solutions of modified Korteweg–de Vries equation. Results in Physics, 5, 131-135. https://doi.org/10.1016/j.rinp.2015.01.007.

      [24] Khan, K., & Akbar, M. A. (2014). Traveling wave solutions of nonlinear evolution equations via the enhanced (G′/G)-expansion method. Journal of the Egyptian Mathematical Society, 22(2), 220-226. https://doi.org/10.1016/j.joems.2013.07.009.


 

View

Download

Article ID: 7429
 
DOI: 10.14419/ijpr.v5i1.7429




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.